[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Problem Times: Maximize Your Control

--- Charles Soderstrom <email @ redacted> wrote:
> Problem;  Unexplained high BG levels.  Cause?; Site
> going bad ?  or Too much
> food?  or digestion problems?  Solution:  Use a
> SYRINGE and give a shot of
> fast acting insulin to lower the BG.  Do not use the
> pump to bolus this
> insulin.  Get the insulin in there and then decide
> if the site needs to be
> changed.

I agree to some degree. But if you're trying to figure
out if a site is going bad, you only complicate
matters by injecting insulin. For the next four hours,
the injected bolus brings your BG down and you have to
wait until then to see if your pump basal or bolus
will keep you down. 

Do You Yahoo!?
Make international calls for as low as $.04/minute with Yahoo! Messenger
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml